MathSciNet Relay Station
MathSciNet bibliographic data
MR2430855 74A10
Silling, S. A.; Lehoucq, R. B. Convergence of peridynamics to classical elasticity theory. J. Elasticity 93 (2008), no. 1, 13–37.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement